RSS

Horrible night of hallucinations

16 Dec

OH Lord please, please help me.  The steroids kept me awake all night. I hallucinated that there were kites flying in the bedroom. I hallucinated that there was a hot air balloon waiting for me outside on the balcony. I am glad I did not jump, I live on the 6th floor. Oh please dear lord keep me from hurting myself. I don’t like these steroids at all!!!!!!! I was up all night sweating, drenching sweats so bad that my hair was dripping wet, the sheets were soaked.  Mitch helped me, I was shivering, shaking, so cold, so cold, freezing dripping wet with sweat. My husband helped me change my clothes, put down towels on the bed to soak up sweat and keep me warm, but 2 hours later, I was soaked with sweat again.  My muscles and wrist joints inflamed ached so badly. I was crying. The rash so bad. My joints were aching, burning pain. 

Dear lord, I  begged,  please have the doctor change my medication.  I was so dizzy last night I had to walk along the walls to keep from falling. I don’t like theses steroids. I hope I don’t die. I feel like I’m dying. I’m so scared.

 
Leave a comment

Posted by on December 16, 2008 in Uncategorized

 

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google photo

You are commenting using your Google account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

 
%d bloggers like this: